# SDR 2001UALA02401

- Difficulty date: December 12, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 46,953 hours, 7,428 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Damaged
- Location: Ram Air Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EN ROUTE CREW REPORTED SIGNIFICANT VIBRATION AND DIVERTED TO DENVER.  LT RAM AIR INLET DOOR SECTION FOUND MISSING.  DOOR WAS REMOVED AND SYSTEM WAS DEFERRED PER CDL 21BA.  DOOR P/N 213T3010-1 AND ASSOCIATED HARDWARE WERE REPLACED AT DEN.
